MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-01-09
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder revision cannot be conclusively determined; however, it is most likely due to patient related conditions associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition, such as poor bone quality, that impacts the performance of the device.Concomitant device(s): equinoxe replicator plate 1.5mm o/s - 300-10-15, 6443382.Equinox square define screw drive kit - 300-20-02, 6536242.Equinoxe, humeral short, 41mm (alpha) - 310-01-41, 6760537.
 
Event or Problem Description
As reported, approximately 2 months post op of a left tsa, this 63 y/o male patient was revised to a reverse shoulder with graft."the graft hadn¿t previously taken from the previous revision (, the patient had poor bone." there was no reported issues during the revision surgical procedure.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.Devices will not be returning, disposed of by hospital.No other information is available.Please reference (b)(4) for previous revision.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2022-00959.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15796362
Report Number1038671-2022-01465
Device Sequence Number11959646
Product Code KWT
UDI-Device Identifier10885862079305
UDI-Public10885862079305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model Number300-01-09
Device Catalogue Number300-01-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale